Hypercontractivité et isopérimétrie gaussienne. Applications aux systèmes de spins
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 5, p. 647-689
@article{AIHPB_2000__36_5_647_0,
     author = {Foug\`eres, Pierre},
     title = {Hypercontractivit\'e et isop\'erim\'etrie gaussienne. Applications aux syst\`emes de spins},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {5},
     year = {2000},
     pages = {647-689},
     zbl = {0983.60097},
     mrnumber = {1792659},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2000__36_5_647_0}
}
Fougères, Pierre. Hypercontractivité et isopérimétrie gaussienne. Applications aux systèmes de spins. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 5, pp. 647-689. http://www.numdam.org/item/AIHPB_2000__36_5_647_0/

[1] Bakry D., L'hypercontractivité et son utilisation en théorie des semi-groupes, Ecole d'été de Probabilités de Saint Flour 1992, Lecture Notes in Math., Vol. 1581, Springer, 1994. | MR 1307413 | Zbl 0856.47026

[2] Bakry D., On Sobolev and logarithmic Sobolev inequalities for Markov semigroups, in: Proceedings of the Taniguchi Symposium, Warwick, 1994.

[3] Bakry D., Emery M., Hypercontractivité des semi-groupes de diffusion, C. R. Acad. Sc. Paris, Série I 299 (15) (1984). | MR 772092 | Zbl 0563.60068

[4] Bakry D., Ledoux M., Lévy-Gromov's isoperimetric inequality for an infinite dimensional diffusion generator, Invent. Math. 123 (2) (1996) 259-281. | MR 1374200 | Zbl 0855.58011

[5] Bakry D., Michel D., Sur les inégalités FKG, Annales de la Faculté des Sciences de Toulouse XI (2) (1990).

[6] Barthe F., Maurey B., Some remarks on isoperimetry of Gaussian type, Preprint, 1999.

[7] Bobkov S., A functional form of the isoperimetric inequality for the Gaussian measure, J. Functional Analysis 135 (1996) 39-49. | MR 1367623 | Zbl 0838.60013

[8] Bobkov S., An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space, Ann. Probab. 25 (1997) 206-214. | MR 1428506 | Zbl 0883.60031

[9] Carlen E.A., Stroock D.W., An application of the Bakry-Emery criterion to infinite dimensional diffusions, Séminaire de Probabilités, Lecture Notes in Math., Vol. 1204, Springer, Berlin, 1986. | Numdam | MR 942029 | Zbl 0609.60086

[10] Diaconis P., Saloff-Coste L., Logarithmic Sobolev inequalities for finite Markov chains, Ann. Appl. Probab. 6 (3) (1996) 695-750. | MR 1410112 | Zbl 0867.60043

[11] Ellis R., Entropy, Large Deviations and Statistical Mechanics, Grundlehren der Mathematischen Wissenschaften, Vol. 271, Springer, 1985. | MR 793553 | Zbl 0566.60097

[12] Georgii H.-O., Gibbs Measures and Phase Transitions, De Gruyter, Berlin, 1988. | MR 956646 | Zbl 0657.60122

[13] Holley R., Stroock D.W., Logarithmic Sobolev inequalities and stochastic Ising models, J. Statist. Phys. 46 (4-5) (1987). | MR 893137 | Zbl 0682.60109

[14] Holley R., Stroock D.W., Uniform and L2 convergence in one dimensional stochastic Ising models, Comm. Math. Phys. 123 (1989) 85-93. | MR 1002033 | Zbl 0666.60104

[15] Laroche E., Hypercontractivité pour des systèmes de spins de portée infinie, Probab. Theory Related Fields 101 (1995) 89-132. | MR 1314176 | Zbl 0820.60082

[16] Ledoux M., On Talagrand's deviation inequalities for product measures, ESAIM Probab. Statist. 1 (1995/97) 63-87. | Numdam | MR 1399224 | Zbl 0869.60013

[17] Ledoux M., Isoperimetry and Gaussian analysis, in: Lectures on Probability Theory and Statistics (Saint-Flour, 1994), Lecture Notes in Math., Vol. 1648, Springer, Berlin, 1996, pp. 165-294. | MR 1600888 | Zbl 0874.60005

[18] Ledoux M., Concentration of measure and logarithmic Sobolev inequalities, Preprint (To appear in: Séminaire de Probabilités, Lecture Notes in Math., Springer). | Numdam | MR 1767995 | Zbl 0957.60016

[19] Stroock D.W., Zegarlinski B., The logarithmic Sobolev inequality for continuous spin systems on a lattice, J. Functional Anal. 104 (1992) 299-326. | MR 1153990 | Zbl 0794.46025

[20] Stroock D.W., Zegarlinski B., The equivalence of the logarithmic Sobolev inequality and the Dobrushin-Shlosman mixing condition, Comm. Math. Phys. 144 (2) (1992) 303-323. | MR 1152374 | Zbl 0745.60104

[21] Stroock D.W., Zegarlinski B., On the ergodic properties of Glauber dynamics, J. Statist. Phys. 81 (5/6) (1995). | MR 1361304 | Zbl 01554015

[22] Yoshida N., The equivalence of the log-Sobolev inequality and a mixing condition for unbounded spin systems on the lattice, Preprint, 1998.

[23] Zegarlinski B., Log-Sobolev inequalities for infinite one-dimensional lattice systems, Comm. Math. Phys. 133 (1) (1990) 147-162. | MR 1071239 | Zbl 0713.60080

[24] Zegarlinski B., Dobrushin uniqueness theorem and logarithmic Sobolev inequalities, J. Functional Anal. 105 (1992) 77-111. | MR 1156671 | Zbl 0761.46020

[25] Zegarlinski B., Isoperimetry for Gibbs measures, Preprint, 1999. | MR 1849178